Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Atlanta, GA

April 19, 2015Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2015, 11:18 AM EDT for Meriwether County, Troup County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 11:18 AM EDT (15:18 UTC)
Expired
Apr 19, 2015, 12:00 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 7:57 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WUUS52 KFFC 191518
SVRFFC
GAC199-285-191600-
/O.NEW.KFFC.SV.W.0029.150419T1518Z-150419T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 AM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA...
  WEST CENTRAL MERIWETHER COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL NOON EDT

* AT 1118 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES 
  SOUTHEAST OF LAGRANGE... MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAGRANGE...GREENVILLE...MOUNTVILLE...SAINT MARKS...LOUISE...
  ODESSADALE...STOVALL...BIG SPRINGS AND HARRIS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.

LAT...LON 3294 8498 3300 8503 3316 8485 3311 8472
      3297 8470
TIME...MOT...LOC 1518Z 237DEG 19KT 3300 8495 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
110 
WWUS52 KFFC 191534 RRA
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT SUN APR 19 2015

GAC285-191543-
/O.CAN.KFFC.SV.W.0029.000000T0000Z-150419T1600Z/
TROUP GA-
1134 AM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TROUP COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.

LAT...LON 3314 8486 3316 8485 3311 8472 3310 8472
      3306 8471 3303 8486
TIME...MOT...LOC 1533Z 237DEG 21KT 3306 8486 

$$

GAC199-191600-
/O.CON.KFFC.SV.W.0029.000000T0000Z-150419T1600Z/
MERIWETHER GA-
1134 AM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
WEST CENTRAL MERIWETHER COUNTY...

AT 1133 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LONE OAK...OR 8 MILES WEST OF GREENVILLE...MOVING NORTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SAINT MARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.

LAT...LON 3314 8486 3316 8485 3311 8472 3310 8472
      3306 8471 3303 8486
TIME...MOT...LOC 1533Z 237DEG 21KT 3306 8486 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
740 
WWUS52 KFFC 191556
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT SUN APR 19 2015

GAC199-191606-
/O.EXP.KFFC.SV.W.0029.000000T0000Z-150419T1600Z/
MERIWETHER GA-
1156 AM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MERIWETHER COUNTY
WILL EXPIRE AT 1200 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT.

LAT...LON 3314 8486 3316 8485 3311 8472 3310 8472
      3306 8471 3303 8486
TIME...MOT...LOC 1553Z 237DEG 19KT 3306 8486 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:23 AM EDT, 55 minutes earlier.

Area forecast discussion, Apr 19, 10:23 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT SUN APR 19 2015

.UPDATE...
CONDITIONS REMAIN FAVORABLE FOR SEVERE STORMS WITHING THE TORNADO
WATCH BOX. MESOSCALE PARAMETERS SHOW 0-6KM SHEAR AT 40 TO 50 KT
COMING OUT OF EASTERN AL THIS MORNING...WITH 0-3KM SRH VALUES
BETWEEN 300 AND 400 M2/S2. ROUGHLY ALONG AND SOUTH OF INTERSTATE
20 MUCAPE VALUES ARE BETWEEN 500 AND 1500 J/KG.

PW VALUES ARE VERY HIGH FOR THIS TIME OF YEAR...CLOSE TO AN INCH
AND A HALF. THE GROUND HAS BEEN SATURATED OVER THE LAST FEW DAYS
OF STEADY RAINFALL. LOCALIZED FLOODING IS REMAINS POSSIBLE THE
WIDESPREAD RAINS COME OUT OF EASTERN AL INTO GA AND CREATES
ADDITIONAL RUN OFF. IN ADDITION...A FEW CREEKS AND RIVERS MAY
START COMING OUT OF THEIR BANKS. WILL NOT BE MAKING ANY CHANGES TO
THE FFW.

MADE A FEW CHANGES TO THE POPS...BUT OTHERWISE...NO MAJOR CHANGES
TO THE FORECAST.

&&

.PREV DISCUSSION... /ISSUED 742 AM EDT SUN APR 19 2015/

PREV DISCUSSION... /ISSUED 402 AM EDT SUN APR 19 2015/

SHORT TERM /TODAY THROUGH MONDAY/...

LOCAL AREA IS ENTERING INTO A STRONGLY DIFFLUENT PATTERN ALOFT AS
A SHORTWAVE MOVES THROUGH CENTRAL ALABAMA. ALL THIS ADDING TO THE
OVERALL UPWARD VERTICAL MOTION AND WITH PRECIPITABLE WATER VALUES
RISING RAPIDLY...COVERAGE OF -RA AND -SHRA HAS LIKEWISE INCREASE.
LAST EVENINGS SOUNDING PUT FFC AT AROUND 1.22 PWAT VALUE WHICH
MODEL INITIALIZATIONS ARE NOW PUTTING IT CLOSE TO 1.75 IN...SO
QUITE AN INCREASE. BIG QUESTION INITIALLY IS THE CONVECTIVE
POTENTIAL FOR THE REMAINDER OF THE OVERNIGHT PERIOD INTO THIS
MORNING. STABLE ENVIRONMENT REMAINS IN PLACE OVER MUCH OF THE
AREA...MORE THAN MODELS WOULD INDICATE...WITH MOSTLY LOW CLOUDS AND
ZERO CAPE OVER NORTH GEORGIA. CAPE AXIS REMAINS OVER SOUTH GEORGIA
AND SHOULD PROGRESS NORTH THROUGH MORNING WITH AREAS FROM CSG TO MCN
AFFECTED FIRST. EVEN AREAS WITHIN THIS INSTABILITY AXIS HAVE
EXHIBITED VERY LITTLE LIGHTNING THUS FAR AND WILL LIKELY CAP AT
ISOLATED CHANCES FOR NOW.

LOOKING LIKE BEST CHANCES OF STRONG TO SEVERE WILL BE OVER THE
EAST AND SOUTHEAST SECTIONS OF THE FORECAST AREA TODAY WHERE THE
GREATER INSTABILITY WILL BE POSSIBLE. 850 JET OF 40 KNOTS ALONG
WITH 0-1 KM HELICITY OF 250 M2/S2 WILL LEAD TO A CONTINUED SLIGHT
RISK OF SVR STORMS MAINLY THIS AFTERNOON IN THESE AREAS.

WILL GET A BREAK LATE THIS AFTERNOON THROUGH TONIGHT AS NEXT
SHORTWAVE APPROACHES FROM THE LOWER MISSISSIPPI VALLEY. PRE
FRONTAL BOUNDARY PROGGED TO MOVE THROUGH BETWEEN 12Z AND 15Z
MONDAY FOR NW GA AND 15Z TO 21Z ELSEWHERE. LOOKS LIKE SIMILAR
SHEAR VALUES AND TARGET AREAS OF EAST AND SOUTHEAST PORTIONS FOR
THIS EVENT BUT PERHAPS MORE INSTABILITY TO WORK WITH. NAM12 SHOWS
CAPE VALUES IN EXCESS OF 200 J/KG MOVE FROM THE GULF COAST INTO SE
PORTIONS. AS FRONT MOVES THROUGH WITH AFOREMENTIONED SHEAR
VALUES...SHOULD SEE ANOTHER SEVERE THREAT WITH ISOLATED TORNADOES
NOT OUT OF THE QUESTION.

AS FAR AS HYDROLOGY CONCERNS...CERTAINLY LOOKS AS THOUGH THERE
WILL BE SOME ISOLATED MINOR FLOODING OF THE NORMALLY PRONE AREAS
BUT NOT SURE ENOUGH TO WARRANT FLOOD WATCH AT THIS POINT. WPC QPF
INDICATES AN INCH TO AN INCH AND HALF SPREAD OVER THE NEXT 2 DAYS.
WITH QPF UNDER PERFORMING THUS FAR THIS MORNING...WOULD LIKE TO
SEE HOW CONVECTIVE POTENTIAL EVOLVES BEFORE DECIDING ON ANY
WATCHES.

DEESE

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE FOR MONDAY NIGHT THROUGH TUESDAY. MOISTURE RETURN
BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK
SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK
KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER
CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT
WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE
GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS
SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE
OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL
NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE
WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER
DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION.

20

AVIATION...
12Z UPDATE...
IFR AND LIFR CONDITIONS REMAIN OVER MUCH OF THE AREA...EVEN AS
LARGE -RA SHIELD MOVES OUT OF THE AREA.  FOR NOW...SHOW MARGINAL
IMPROVEMENT THROUGH DAYBREAK AFTER WHICH WILL NEED TO MONITOR FOR
TSRA POTENTIAL. MOVED TIMING OF THESE TSRA BACK IN LATEST TAF SET
BEGIN AT ATL AFT 20Z BUT WILL NEED TO MONITOR THIS BEING TOO
LATE. SLOW IMPROVEMENT TO MVFR THROUGH NOON WITH WINDS SHIFTING TO
THE SW AND GUSTING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON LIFR PERSISTENCE.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  61  78  52 /  90  40  60  20
ATLANTA         74  62  75  53 /  80  30  50  10
BLAIRSVILLE     70  57  71  47 /  90  40  60  20
CARTERSVILLE    76  61  75  50 /  80  40  60  10
COLUMBUS        79  65  81  55 /  90  30  40   5
GAINESVILLE     71  61  73  51 /  90  30  60  20
MACON           77  64  81  54 / 100  30  40  10
ROME            77  61  74  49 /  80  30  60  10
PEACHTREE CITY  76  61  77  51 /  80  30  50  10
VIDALIA         79  67  83  60 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

TORNADO WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DEKALB...DODGE...DOOLY...DOUGLAS...FAYETTE...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MUSCOGEE...NEWTON...NORTH FULTON...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP...TWIGGS...
UPSON...WASHINGTON...WEBSTER...WILCOX...WILKINSON.

&&
Hazardous weather outlook, Apr 19, 9:21 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 AM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
921 AM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 19, 10:57 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT SUN APR 19 2015

GAZ089-090-191530-
MUSCOGEE GA-CHATTAHOOCHEE GA-
1057 AM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES
UNTIL 1130 AM EDT...

AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM EAST OF SAND HILL OR 7 MILES NORTH OF
CUSSETA...MOVING NORTHEAST AT 20 MPH.

STORMS EMBEDDED WITHIN A TROPICAL RAIN SEGMENT HAVE EXHIBITED
LOCALIZED...WEAK ROTATION...BUT NOTHING SIGNIFICANT ENOUGH TO
INDICATE THE PRESENCE OF A TORNADO AT 1056 AM EDT. STILL...THE
ENVIRONMENT WITHIN THIS RAINBAND SUGGESTS AN ENHANCED RISK OF A
BRIEF...GENERALLY WEAK TORNADO FORMING AS THE BAND MOVES ACROSS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UPATOI...NORTH FORT BENNING AND EELBECK/WEST FORT BENNING.

RESIDENTS IN THIS AREA ARE URGED TO REMAIN INDOORS AND BE ATTENTIVE
TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT
FORM AND DISSIPATE RAPIDLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.

LAT...LON 3239 8486 3257 8475 3253 8469 3252 8469
      3252 8467 3250 8464 3249 8466 3248 8466
      3235 8481
TIME...MOT...LOC 1456Z 225DEG 15KT 3241 8480

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:48 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 8:01 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Apr 19, 8:49 AM EDTTornado WarningFFCCarroll, Coweta, Heard26 min
Apr 19, 9:21 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton39 min
Apr 19, 10:08 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more52 min
Apr 19, 10:09 AM EDTTornado WarningFFCChattahoochee, Muscogee51 min
Apr 19, 10:57 AM EDTSpecial Weather StatementFFCMuscogee33 min
Apr 19, 10:58 AM EDTTornado WarningFFCFloyd, Gordon, Murray, Whitfield47 min
Apr 19, 11:05 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster40 min
Apr 19, 11:13 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson47 min
Apr 19, 11:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more51 min
Apr 19, 11:26 AM EDTRiver Flood WarningFFCDade25 hr
Apr 19, 11:35 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 19, 11:45 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Apr 19, 11:49 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding41 min
Apr 19, 12:01 PM EDTSpecial Weather StatementFFCCobb29 min
Apr 19, 12:13 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox34 min
Apr 19, 12:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs36 min
Apr 19, 12:30 PM EDTSpecial Weather StatementFFCButts30 min
Apr 19, 12:33 PM EDTSpecial Weather StatementFFCGilmer42 min
Apr 19, 12:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Apr 19, 1:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale57 min
Apr 19, 1:08 PM EDTSpecial Weather StatementFFCForsyth22 min
Apr 19, 1:12 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 19, 1:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Apr 19, 1:23 PM EDTSevere Thunderstorm WarningFFCLaurens37 min
Apr 19, 1:33 PM EDTSpecial Weather StatementFFCWalton42 min
Apr 19, 1:53 PM EDTSpecial Weather StatementFFCMorgan37 min
Apr 19, 1:58 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White47 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCJohnson30 min
Apr 19, 2:06 PM EDTRiver Flood WarningFFCCobb7 days
Apr 19, 2:06 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Apr 19, 2:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Apr 19, 2:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Apr 19, 2:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs32 min
Apr 19, 4:28 PM EDTRiver Flood WarningFFCLamar, Spalding7 days
Apr 19, 6:37 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
Apr 19, 7:14 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
Apr 19, 7:43 PM EDTSpecial Weather StatementFFCCarroll47 min
Apr 19, 7:49 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.